I’ve been taking Wellbutrin HCL XL for about 3 weeks. I’m also on 50 mg. of Sertraline. I feel so bad. My ears ring, I can’t eat and I have no energy. Sometimes in the evening my heart races. I don’t think I can stick this out. I can’t call my Dr. until tomorrow. I dread taking it today but I guess I have to. I’m only taking it to get off of the sertraline which I take for mild anxiety and mild depression. Is this normal? If it is it isn’t worth it. Thanks.
Hi, Nanney! Are you reducing your dosage of sertraline? What dosage of Wellbutrin are you taking? Why are you wanting off the sertraline?
Sorry for all the questions... just trying to get a better picture of what's going on.
What you're describing are "normal" side effects of stopping one medication and starting another, especially if you're not titrating your dosages.
Generally, these side effects resolve within several weeks as your metabolism readjusts if you can just stick it out a while longer, but you definitely should consult with your prescribing physician tomorrow, describe what's going on, and get some professional advice. A simple dosage adjustment may solve the problem along with a little essence of time.
Best regards and good luck to you! Wildcat
I’ve been taking Zyrtec or Allegra for years. When I took Wellbutrin 300mg I was insane & depressed. I’m now taking 25mg Zoloft which is the only antidepressant that I’ve found helps my depression. I’ve tried 37.5mg but couldn’t stay awake. I’m now trying only 150mg Wellbutrin “off label “ during my pms time to see if it helps my energy, so far it only seems to cause more anxiety. This month will be my second attempt at 150mg Wellbutrin, it may not be worth it...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2014 • 6 answers
Posted 24 Apr 2016 • 7 answers
Posted 12 Jan 2017 • 1 answer
Posted 22 May 2017 • 2 answers
Posted 11 Jul 2017 • 3 answers